| Model Number |
CNW0T5 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that after the intraocular lens (iol) implantation surgery, the lens was rotated to 30 or 40 degree on post operative day 1.The lenses was implanted on high myope patients with vertical lens placement.In 2 of 3 cases a capsular tension ring was used during the surgery to reduce the rotation of the lens in these patients however, the lens was rotated in one eye.Additional information has been requested.